MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/10/2024, it was reported by a sales representative via sems-06590763 that an ar-6485 synergy cw4 arthroscopy pump would stop and flow in med case.This occurred during a case with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.One unpackaged ar-6485 arthroscopy pump serial number (b)(6) was returned for evaluation.Visual inspection noted no problems with the device.The returned device was assembled with an ar-6410 lot# 73988853 pump tubing and was tested and evaluated under normal use conditions to see if the issue reported could be reproduced.The pump was connected to the power and turned on.After selecting the desired pressure, the run button was pressed to start the machine and the pump was run for 65 minutes with no issues.No problem found.Pressure fault test: when the pressure was artificially lowered by removing the inlet from the fluid source, an alarm was triggered, and the device stopped.This behavior is expected¿no problem found.A clamping test was performed as defined in the user guide (dfu-0212 rev 1 ¿ section 5.2) to simulate an overpressure failure on the pump and to verify if an error message and/or audible alarm would be triggered.The results of the clamp test indicate that the pump triggered an alarm, and the rollers did stop moving.This behavior is expected¿no problem found.Pressure testing evaluation with the pressure calibrator set at 100 and 200 mmhg gave the pump pressure results of 46 and 91, respectively.These results indicated no problem with pressures.No problem found.Refer to investigation photos.

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19680354
Report Number1220246-2024-06595
Device Sequence Number19636280
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public00888867251182
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Device Lot Number22106011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown